@article{IVM_2004_3_a5,
author = {V. B. Levenshtam},
title = {Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--45},
year = {2004},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2004_3_a5/}
}
TY - JOUR AU - V. B. Levenshtam TI - Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2004 SP - 41 EP - 45 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_2004_3_a5/ LA - ru ID - IVM_2004_3_a5 ER -
%0 Journal Article %A V. B. Levenshtam %T Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2004 %P 41-45 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_2004_3_a5/ %G ru %F IVM_2004_3_a5
V. B. Levenshtam. Construction of higher approximations of the averaging method for parabolic initial-boundary value problems by the boundary layer method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (2004), pp. 41-45. http://geodesic.mathdoc.fr/item/IVM_2004_3_a5/
[1] Simonenko I. B., “Starshie priblizheniya metoda osredneniya dlya abstraktnykh parabolicheskikh uravnenii”, Matem. sb., 92:4 (1973), 541–549 | MR | Zbl
[2] Simonenko I. B., “Starshie priblizheniya metoda osredneniya dlya parabolicheskikh uravnenii”, DAN SSSR, 213:6 (1973), 1255–1257 | MR | Zbl
[3] Bogolyubov N. N., Mitropolskii Yu. A., Asimptoticheskie metody v teorii nelineinykh kolebanii, Nauka, M., 1974, 503 pp. | MR | Zbl
[4] Vishik M. I., Lyusternik L. A., “Regulyarnoe vyrozhdenie i pogranichnyi sloi dlya nelineinykh differentsialnykh uravnenii s malym parametrom”, UMN, 12:5 (1957), 3–122 | MR | Zbl
[5] Levenshtam V. B., “Starshie priblizheniya metoda usredneniya dlya parabolicheskikh nachalno-kraevykh zadach s bystro ostsilliruyuschimi koeffitsientami”, Differents. uravneniya, 39:10 (2003), 1395–1403 | MR | Zbl
[6] Simonenko I. B., “Obosnovanie metoda osredneniya dlya abstraktnykh parabolicheskikh uravnenii”, Matem. sb., 81:1 (1970), 53–61 | MR | Zbl
[7] Solonnikov V. A., “O kraevykh zadachakh dlya lineinykh parabolicheskikh sistem differentsialnykh uravnenii obschego vida”, Tr. Matem. in-ta AN SSSR, 83, 1965, 3–163 | MR